arv medication and diarrhea
Dec 21, 2012
if i have a mild diarrhea will the arv treatment still work?
Response from Dr. Young
Hello and thanks for posting.
Yes, HIV treatments do indeed work among persons who have diarrhea. I'd suggest speaking to your doctor or health care provider if you have persistent diarrhea.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Licking Anus Worried I Have HIV
- Groin Pain After Condom Leak Worried I Have HIV
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Tingling In Feet After Anal Sex Condom Broke Worried I Have HIV
- Tingling In Fingers After Giving Handjob Worried I Have HIV
- Can You Get Hepatitis B After Vaccine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.